# SDR SWAA2025040820054

- Difficulty date: March 31, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME LH HINGE FITTING CRACKED<[01] REMOVED FITTING LH CRACKED AT NOSE RADOME AND INSTALLED NEW FITTING P/N 141A8882-9; LOT 1600355-1 IAW SRM 51-40-02.
